# SDR ASAA2019102163063

- Difficulty date: October 16, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 26,136 hours, 8,431 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF-1 RADIO NO TRANSMIT WOULD RECEIVE. GROUNDED - YES. ACCOMPLISHED PWR DWN OF AIRCRAFT. REF B737-900 AMM 20-60-99. ACCOMPL #1 HF BITE. REF FIM 23-11-TASK 801. NO DEFECTS NOTED. ACCOMP #1 HF OPS CHK REF AMM 23-11-00.
